MathSciNet Relay Station
MathSciNet bibliographic data
MR1719340 05C65
Conforti, Michele; Cornuéjols, Gérard; Rao, M. R. Decomposition of balanced matrices. J. Combin. Theory Ser. B 77 (1999), no. 2, 292–406.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement